# SDR COMA9660200

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Hyd Reservoir
- Part number: 73011
- Condition: Leaking
- Location: Aft Eqpt Bay
- Part time: 5,877 hours
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

NR 1 HYDRAULIC SYSTEM QUANTITY INDICATED ZERO.  LEAKAGE EVIDENT AT AFT EQUIPMENT BAY.  REPLACED THE NR 1 HYDRAULIC RESERVOIR ASSY.
